# SDR MASA200600939

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 11,742 hours, 9,124 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7303 BOS - MACH AND STAB TRIM DISCONNECTED IN FLIGHT.  MAINTEANCE REPLACED CAPTS SWITCH.
